# SDR TRBA2010114

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 21,696 hours, 25,924 cycles
- Engine: Pwa PW127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT COME UP. (CAPTAIN DECLARED EMERGENCY AND RETURNED TO FSM) ADJUSTED PROX SWITCHES AND SERVICED GEAR IAW MM 32-51-00 PERFORMED EXTENTION & RETRACTION 15 TIMES WITH NO DEFECTS.
